# SDR F3LA200800616

- Difficulty date: September 18, 2008
- Submitted: October 16, 2008
- Operation: Air carrier
- Aircraft: N924FR
- Make and model: Airbus A319-111
- Aircraft serial: 2030
- Aircraft time: 17,606 hours, 8,331 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: D64433
- Condition: Failed
- Location: Nlg
- Part time: 17,606 hours, 8,331 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT NR 3183.  NR 1 ELECTRONIC CENTRALIZED ACFT MONITOR INDICATED LANDING GEAR CONTROL INTERFACE UNIT FAULT.  ACFT VIBRATION WAS FELT AFTER LANDING AND ACFT STOPPED ON RUNWAY.  MX FOUND NOSE GEAR TIRES TURNED 90 DEGREES AND SEVERAL BROKEN NLG PARTS ON THE RUNWAY.  MX STRAIGHTENED OUT THE TIRES AND TOWED ACFT TO REMOTE SITE FOR INSPECTION AND REPAIR.  THE NLG LEG ASSEMBLY WILL BE SENT TO THE MFG FOR EVALUATION.  THE LABORATORY CONCLUDED THAT THE SHAFT FAILED BY OVERLOAD WHICH OCCURRED FROM APPLIED TORQUE IN A COUNTERCLOCKWISE DIRECTION.
